# SDR UALA2013010700065

- Difficulty date: January 5, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 40,800 hours, 16,645 cycles
- Engine: Iae V2522A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000004
- Condition: Faulted
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PACK OUTPUT WENT TO 60 DEG C.  TURNED PACK OFF REPEAT MRM.  FLT DECK INPUT AIR TEMP AT 125..  FLT DECK TEMP 100, FWD CABIN TEMP 80.   COCKPIT TEMP WENT TO 132F UNCONTROLLABLE WITH NR 1 PACK ON. ACCOMPLISHED MT 21-015. OPS CHECKED GOOD.
